New drug update

Hello everyone im on my last week without ruxolitinib and have just 10mgs of steroids .To be honest its not been too bad except for symptoms to return but i only have 3 days to go qnd i am excited to go on new drug and as i said before im first one on it…i have researched it well and although there are quite a few side effects i cant wait …i will update you in couple weeks take care everyone
.

8 Likes

Oh @Suzyq please do tell us how you get on with this new drug, as you say exciting, but I expect scary too.
You are a trail blazer, look after yourself and keep posting

I’m glad everything is going well so far. Please keep us updated x

1 Like

Hi Suzyq hope you still doing well. My husband came off Ruxolitinib and started on Fedratinib a few weeks ago. All is going well at the moment. Is this the drug you are starting

2 Likes

Unfortunately its not in my hospital pharmacy so i have to wait anoth week…how is you husband on it .
What part of the country are you from

2 Likes

Yay started fedratinib today and i have everthing crossed they work for me …my hematologist has been so good and informative even though i have been researching this new drug for a long time will keep updating my progress

2 Likes

That’s really good news! You must be relieved. Please keep us updated on how it’s going x

1 Like

Sounds like you’re really positive about it which can only help. I think we’re all excited to hear how you get on. There are so many new developments in blood cancer treatment now and new hope for us all. Good luck and keep in touch.

2 Likes

Hi @Suzyq. Thank you so much for updating us. As a fellow myelofibrosis patient, I shall be very interested to hear how you get on. You have been a very patient patient throughout this whole process! Warm wishes. Willow X

2 Likes

Hi Goldie been on 400 mgs for a week and getting side effects not very pleasant did your husband get side effects such as musle spasms and bone pain?

2 Likes

Hi @Suzyq have you told your medical team about your side effects so they know what is going on for you and it just might be something that they can help with.
Your side effects must be nasty for you.
Please let us know how you get on and be kind to yourself

1 Like

Hi Erica i researched this drug so much and these side effects are common but i think agter a few weeks then it settles down im keeping a record to show my consultant i have been on it a week so fingers crossed things will get better

2 Likes

Please let us know @Suzyq if your symptoms are in a few weeks.
Look after yourself

1 Like

Take care and keep us posted x